# SDR PCAA0310127

- Difficulty date: October 22, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N843EX
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 26,824 hours, 29,551 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WHILE ON DESCENT, FLIGHT 3540, INTO YUL (MONTREAL) PILOT NOTICED HYDRAULIC ISOLATION VALVE LIGHT AND INBOARD ROLL SPOILER LIGHTS BOTH ILLUMINATED AND NOTICED NR 1 SIDE HYDRAULIC QUANTITY SHOWED LESS THAN 1.5 QUARTS.  AN EMERGENCY DESCENT WAS DECLARED INTO YUL.  MAINTENANCE INSPECTED FOR HYDRAULIC LEAKS, NONE FOUND.  NR 1 HYDRAULIC SYSTEM WAS BLED, AND GROUND RUNS WERE CARRIED OUT.  ALL RUN CHECKS NORMAL.  ALSO ASSOCIATED CONNECTORS WERE INSPECTED AND CLEANED.  NO DEFECTS WERE NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
